Non-connected toric Hilbert schemes

被引:0
作者
Francisco Santos
机构
[1] Universidad de Cantabria,Departamento de Matemáticas, Estadística y Computación
来源
Mathematische Annalen | 2005年 / 332卷
关键词
Hilbert Scheme; Convex Position;
D O I
暂无
中图分类号
学科分类号
摘要
We construct small (50 and 26 points, respectively) point sets in dimension 5 whose graphs of triangulations are not connected. These examples improve our construction in J. Amer. Math. Soc.13:3 (2000), 611–637 not only in size, but also in that the associated toric Hilbert schemes are not connected either, a question left open in that article. Additionally, the point sets can easily be put into convex position, providing examples of 5-dimensional polytopes with non-connected graph of triangulations.
引用
收藏
页码:645 / 665
页数:20
相关论文
共 12 条
[1]  
Alexeev undefined(3)undefined Ann. Math. 155 611-undefined
[2]  
Billera undefined(2)undefined Proc. Am. Math. Soc. 122 549-undefined
[3]  
Björner undefined(2000)undefined Experiment. Math. 9 275-undefined
[4]  
Edelsbrunner undefined(1996)undefined Algorithmica 15 223-undefined
[5]  
Haiman undefined(2004)undefined J. Algebraic Geom. 13 725-undefined
[6]  
Hurtado undefined(1999)undefined Discrete Comput. Geom. 22 333-undefined
[7]  
Kapranov undefined(1991)undefined Math. Ann. 290 643-undefined
[8]  
Maclagan undefined(2002)undefined Discrete Comput. Geom. 27 249-undefined
[9]  
Peeva undefined(2002)undefined Duke Mathematical Journal 111 419-undefined
[10]  
Santos undefined(3)undefined J. Am. Math. Soc. 13 611-undefined